Results 1 to 2 of 2
sudden delayed effects/onset of adderall
  1. #1
    sfranklin1984 is offline New Member
    Join Date
    Jan 2012
    Posts
    1

    Unhappy sudden delayed effects/onset of adderall

    I've been on the same medications and the same dosages for over a 2 years:
    Cymbalta 60 mg - 7am
    Adderall XR 20 mg - 7am
    Adderall IR 10mg - 3pm
    Restoril (temazapam) 30mg - 10pm

    On Saturday's I sometimes take the Adderall later in the day, and skip the Restoril because I like to be awake later on the weekends I don't have work, but on the weekdays i stick to the above schedule.

    My issue if that what seems like all of a sudden (about 2 weeks ago), I've noticed delayed reactions to my medications. For example, I normally start feeling the effect of the Adderall 30 to 60 minutes within taking it, but for the last 2 weeks it doesn't seem to kick in for almost 3 hours. As for the temazapam, I usually take it around 10pm, start getting sleepy around 11, and am totally passed out by 11:30. Nevertheless, the past 2 weeks i don't start feeling tired until around 12, and cant seem to get to sleep until the earliest 1pm.

    Now i know both of these medications can loose their effectiveness over time but that does not seem to be the issue. The issue I am getting delayed reactions to them, and this did not seem to be something that slowly developed over time. And now because of all this my sleep pattern is a mess and i'm tired all the time when i'm not supposed to be, and wide awake why i should be tired.

    adderall xr kicks in late = i feel tired in the morning
    adderall ir kicks in late = i feel tired in the afternoon and wide awake at night
    restoril kicks in late = i cant fall asleep or get up in time in the morning

    could this be a metabolism issue? i haven't changed my exercise routine or diet, and i cant think of an other thing that would change my metabolism this drastically in such a short period of time

    could this be related to another/new medical issue?

  2. #2
    Violence is offline Junior Member
    Join Date
    Aug 2009
    Posts
    32

    Default

    Well, I'm unsure of what could possibly be leading to a delayed onset of all your medications....but with regards to the adderall, I would consider trying IR only instead of XR. So, instead of taking 20 XR @ 7 AM, maybe take IR 20 mg instead, and since it doesn't last as long, maybe take another IR around noon or so, whenever you feel the effects of it diminishing. Then, another IR in the afternoon. Of course, it's a matter of experimentation to find what works best for you personally.

    That's all I can say. A doctor would obviously be the one to ask with regards to all of this.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22